# SDR ASAA2015040311226

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 23,855 hours, 7,121 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274030
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE "B" LOOP INOPERATIVE.  ACFT GROUNDED.  FOUND NR 2 ENGINE "B" LOOP DETECTOR, RT SIDE CORE, OPEN.  REPLACED RT SIDE CORE LOOP FIRE DETECTOR IAW AMM 26-11-01-401. ENGINE FIRE OPS TEST GOOD IAW AMM 26-11-00-710-801.
